RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Przybylska, Maria

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:19
Abstract pages:187
References:44
E-mail:

http://www.mathnet.ru/eng/person119803
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. Andrzej J. Maciejewski, Maria Przybylska, “Global Properties of Kovalevskaya Exponents”, Regul. Chaotic Dyn., 22:7 (2017),  840–850  mathnet  isi  scopus
2. Stefan Rauch-Wojciechowski, Maria Przybylska, “Understanding Reversals of a Rattleback”, Regul. Chaotic Dyn., 22:4 (2017),  368–385  mathnet  isi  scopus
2016
3. Maria Przybylska, Stefan Rauch-Wojciechowski, “Dynamics of a Rolling and Sliding Disk in a Plane. Asymptotic Solutions, Stability and Numerical Simulations”, Regul. Chaotic Dyn., 21:2 (2016),  204–231  mathnet  mathscinet  isi
2012
4. Andrzej J. Maciejewski, Maria Przybylska, “Integrable Variational Equations of Non-integrable Systems”, Regul. Chaotic Dyn., 17:3-4 (2012),  337–358  mathnet  mathscinet  zmath  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019